Alert archive / Maryland / Tornado Warnings in 2024
Tornado Warning 2, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Apr 3, 2024, 4:13 PM EDT for Saint Mary's County, Maryland. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2024, 4:13 PM EDT (20:13 UTC)
- Expired
- Apr 3, 2024, 4:29 PM EDT
- In force
- 16 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Saint Mary's County, MD
The radar
The Dover AFB radar (KDOX), 114 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:38 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
134
WFUS51 KLWX 032013
TORLWX
MDC037-032045-
/O.NEW.KLWX.TO.W.0002.240403T2013Z-240403T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Baltimore MD/Washington DC
413 PM EDT Wed Apr 3 2024
The National Weather Service in Sterling Virginia has issued a
* Tornado Warning for...
Southeastern St. Marys County in southern Maryland...
* Until 445 PM EDT.
* At 413 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Lewisetta, or near Callao, moving northeast at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...For those in the direct path of a tornado touchdown,
flying debris will be dangerous to those caught without
shelter. Damage to roofs, siding, and windows may occur.
Mobile homes may be damaged or destroyed. Tree damage is
likely.
* Locations impacted include...
Saint Inigoes Creek, Scotland, Point Lookout, and Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3804 7631 3802 7632 3808 7645 3817 7632
3814 7630
TIME...MOT...LOC 2013Z 237DEG 44KT 3801 7647
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
ADS2 follow-up statements
536
WWUS51 KLWX 032024
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
424 PM EDT Wed Apr 3 2024
MDC037-032045-
/O.CON.KLWX.TO.W.0002.000000T0000Z-240403T2045Z/
St. Marys MD-
424 PM EDT Wed Apr 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
SOUTHEASTERN ST. MARYS COUNTY...
At 423 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Saint Inigoes Creek, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...For those in the direct path of a tornado touchdown, flying
debris will be dangerous to those caught without shelter.
Damage to roofs, siding, and windows may occur. Mobile
homes may be damaged or destroyed. Tree damage is likely.
Locations impacted include...
Scotland and Point Lookout.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3811 7631 3804 7631 3802 7632 3807 7643
3816 7631 3814 7630
TIME...MOT...LOC 2023Z 237DEG 44KT 3808 7633
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
ADS189
WWUS51 KLWX 032029
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
429 PM EDT Wed Apr 3 2024
MDC037-032039-
/O.CAN.KLWX.TO.W.0002.000000T0000Z-240403T2045Z/
St. Marys MD-
429 PM EDT Wed Apr 3 2024
...THE TORNADO WARNING FOR SOUTHEASTERN ST. MARYS COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for southern
Maryland.
&&
LAT...LON 3811 7631 3804 7631 3802 7632 3807 7643
3816 7631 3814 7630
TIME...MOT...LOC 2028Z 237DEG 44KT 3812 7625
$$
ADSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:04 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 3, 3:04 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
304 PM EDT Wed Apr 3 2024
.SYNOPSIS...
A frontal boundary lingers over the area through this evening.
Unsettled weather is expected to continue as multiple rounds of
showers and thunderstorms impact the region. A series of cold fronts
will sweep through the area tonight and Thursday, bringing windy
conditions that last through the weekend. High pressure builds
overhead Sunday into early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
A round of showers and thunderstorms are advancing northeast
along and east of the I-95 corridor this afternoon with a few
isolated showers off to the northwest of the line.
A very favorable kinematic environment continues to support the
chance for flash flooding and severe storms. A cold front is
moving across the area with a rapidly deepening wave of low
pressure. As it moves across, strong to severe storms are
possible, primarily in King George, Charles and St. Marys
counties where a Tornado Watch is in effect until 7PM this
evening. A few tornadoes cannot be ruled out.
Some clearing is expected behind the front, some already
evident on visible satellite over portions of the Shenandoah
Valley. Mostly dry conditions follow, though some residual
showers are possible along and east of the Blue Ridge through
this evening. Additionally, the Alleghenies can expect a mix of
rain/show showers begins by late evening. Little accumulation
is expected due to marginal temperatures right around freezing.
Elsewhere, lows tonight drop to the mid 30s to low 40s.
Flood Threat: Repeated rounds of rain and storms over the past two
days has saturated the ground, especially north of US-50. As
additional widespread heavy rains occur this afternoon, the
threat for flooding is expected to increase. The western segment
of the Flood Watch has been allowed to expire, but areas east of
the Alleghenies remain under the Watch into this evening.
As the cold front and surface low cross the area, a line of
heavy showers and storms is expected to develop along and east
of US-15 this afternoon. Rain rates of 1-2" per hour are
possible in the strongest storms. This could result in scattered
instance of flooding, especially in urban centers and areas
with very saturated grounds. Low water crossings are likely to
flood in some areas, along with poor-drainage and flood-prone
spots.
Severe Threat: As the aforementioned line of storms develops and
moves through the area, the environment will be supportive of
damaging wind gusts and QLCS tornadoes. The threat for severe storms
is greatest for portions of southern Maryland and the central
Virginia Piedmont. This is where SPC has a Slight Risk (level 2
of 5) of severe storms, where a Tornado Watch is currently in
effect. Remember, QLCS tornadoes form rapidly and with little
lead time. If a Tornado Warning is issued for your area, seek
shelter immediately in a sturdy structure.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The deep low moves right over the area Thursday, then pushes east as
a reinforcing cold front sweeps through. Scattered to widespread
showers, with embedded thunderstorms, are likely Thursday late
morning into the afternoon. The synoptic environment is extremely
favorable for many of these stronger showers/storms to produce
graupel. Model soundings indicate the cloud bearing layer being
mostly below freezing and steep mid-level lapse rates up to 8 C/km.
Combined with the forcing from the low overhead, and very cold temps
aloft (500mb temps from -27C to -32C) the strongest storms could
produce some large graupel. Lingering showers dissipate Thursday
evening, except for along the Alleghenies.
Lingering moisture, continued troughing aloft, and some instability
due to diurnal heating result in scattered showers Friday afternoon.
Another reinforcing cold front sweeps through Friday night, though
it does not completely scour out all moisture. High temperatures
Thursday and Friday in the upper 40s to mid 50s, and overnight lows
mainly in the 30s. Near to below freezing temperatures most of this
time for the Alleghenies.
West winds gusting 25-30mph, and up to 35-45mph in the mountains on
Thursday. Slightly less on Friday, with gusts of 20-30mph, and up to
40mph in the mountains.
Rain/snow showers continue in the Alleghenies Thursday, eventually
becoming all snow Thursday night. A prolonged period of accumulating
snow is possible into Saturday morning, but could be some return to
rain during the day given marginal temperatures and the April sun
angle. This makes for a challenging accumulation forecast, especially
considering the potential for brief periods of higher snow rates
during heavy snow showers and snow squalls. For now, the highest
snow totals are expected above 3000ft. Winter Weather Advisories
have been issued for the Allegheny Front counties, and more
headlines could be added.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The upper low will start to make eastward progress on Saturday, but
we'll still remain under the influence of its western flank. We'll
likely start off with mostly sunny skies, but clouds should increase
heading into the afternoon hours in response to daytime heating and
resultant mixing. Conditions should remain dry for most, but some
light upslope snow showers may linger along the Allegheny Front.
High temperatures will range from the mid-upper 30s in the mountains
to the low-mid 50s to the east of the Blue Ridge.
Ridging will build in both at the surface and aloft for Sunday,
leading to mostly sunny skies and light winds. High temperatures
will be in the 50s to lower 60s. Upper level ridging will remain in
place aloft through early next week as an upper low tracks into the
Northern Plains/Western Great Lakes. This will lead to a continued
warming trend in temperatures, along with an increase in cloud cover
and a slight chance for showers. High temperatures may reach into
the 70s by Tuesday.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A line of showers and thunderstorms has developed near CHO
earlier this afternoon, quickly progressing eastward to along
and east of the I-95 corridor. Some of these storms will be
strong to severe, and be capable of producing wind gusts in
excess of 40KT and hail. A brief tornado or two is possible.
After this line sweeps through, conditions begin to improve. CHO
has already seen rapid improvement in conditions. Some showers
may redevelop this evening around 23-1z and bring rain to the
terminals, but confidence is too low to explicitly mention
cig/vis restrictions in the TAF. VFR conditions return tonight
after showers depart.
Scattered showers and isolated thunderstorms are likely to develop
across the area Thursday afternoon. Some of these storms will be
strong enough to produce graupel, and it could be large graupel in
the strongest storms.
Another front moves through Thursday night, with northwest winds
gusting to 20-25kt Friday afternoon into Friday night.
VFR conditions and northwesterly winds are expected on Sunday.
Continued VFR conditions are expected on Monday, along with
southerly winds.
&&
.MARINE...
SCA conditions are expected to continue as a wave of low
pressure deepens over the area and a line of showers and
thunderstorms quickly moves across all the waters. Special
Marine Warnings are likely needed as the strongest storms will
be capable of producing wind gusts in excess of 35KT, hail, and
waterspouts.
Behind the line of storms winds diminish over the Tidal Potomac this
evening and tonight, though SCA conditions are likely to continue
over the open waters of the Chesapeake Bay.
West winds increase Thursday, then winds increase even more Thursday
night through Friday night. Additional SCAs are going to be needed
through the weekend.
Winds may reach low-end SCA levels in northwesterly flow on Sunday.
Sub-SCA level southerly winds are expected on Monday.
&&
.HYDROLOGY...
Repeated rounds of showers and thunderstorms are expected
through this afternoon. Given multiple opportunities for heavy
rain over increasingly saturated soils, the potential for
flooding (and perhaps isolated flash flooding) will increase
today.
Additional rainfall amounts of 1 to 1.5 inches is likely over
most of the area, with localized amounts up to 2 inches
possible. Rain rates of 1-2" per hour are possible in the
strongest storms. Rises, some rapid, on smaller streams and
creeks, as well as rises on larger stem rivers, are possible as
a result.
Flooding may persist on the main stem Potomac River may persist
through at least Thursday as excess water runs downstream.
&&
.TIDES/COASTAL FLOODING...
An onshore flow will cause minor tidal flooding for sensitive areas
with the high tide cycle late this afternoon into this evening.
The flow will turn offshore and this will allow for anomalies to
fall some tonight. However, the flow may turn south of west Thursday,
and this may allow for elevated water levels to persist. Minor tidal
flooding is possible in sensitive areas, but confidence is low since
the flow will still have a stronger westerly component to it (west
to southwest).
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch until 6 PM EDT this evening for DCZ001.
Coastal Flood Advisory until 6 PM EDT this evening for DCZ001.
MD...Flood Watch until 6 PM EDT this evening for MDZ004>006-008-011-
013-014-503>508.
Winter Weather Advisory from 8 AM Thursday to midnight EDT
Thursday night for MDZ001.
Flood Watch until 4 PM EDT this afternoon for MDZ003.
Coastal Flood Advisory until 4 PM EDT this afternoon for
MDZ014.
Coastal Flood Advisory until 7 PM EDT this evening for MDZ508.
VA...Flood Watch until 6 PM EDT this evening for VAZ038>040-051-053-
054-501-502-505-506-526-527.
Coastal Flood Advisory until 6 PM EDT this evening for VAZ054.
Winter Weather Advisory from 8 AM Thursday to midnight EDT
Thursday night for VAZ503.
Flood Watch until 4 PM EDT this afternoon for VAZ027>031-507.
WV...Winter Weather Advisory from 8 AM Thursday to midnight EDT
Thursday night for WVZ501-505.
Flood Watch until 4 PM EDT this afternoon for WVZ050>053-055.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ530>534-
537>543.
Small Craft Advisory until 8 PM EDT this evening for ANZ535-
536.
&&
SYNOPSIS...KRR
NEAR TERM...CAS/KRR
SHORT TERM...CAS/KRR
LONG TERM...KJP
AVIATION...CAS/KRR/KJP
MARINE...CAS/KRR/KJP
HYDROLOGY...KRR
TIDES/COASTAL FLOODING...BJLHazardous weather outlook, Apr 3, 12:48 PM EDT, 3 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 1248 PM EDT Wed Apr 3 2024 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ053>057-527-041000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria- Stafford-Spotsylvania-King George- Central and Southeast Prince William/Manassas/Manassas Park- 1248 PM EDT Wed Apr 3 2024 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Tornado Watch is in effect for King George, St. Marys, and Calvert Counties until 7 PM. Severe thunderstorms capable of producing damaging wind gusts, large hail, and a tornado or two are possible. Elsewhere, a severe storm capable of producing large hail is possible this afternoon. Some thunderstorms this afternoon will be capable of producing gale-force wind gusts, large hail, and a waterspout or two over the Chesapeake Bay and Tidal Potomac River. A Flood Watch remains in effect through late afternoon for much of the area near and north of Highway 50 and Interstate 66. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday River Flood Watches are in effect. Flooding may persist on the main stem Potomac River through Friday night as excess water runs downstream. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times through this evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- 526-WVZ050>053-055-041000- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Northwest Prince William-Hampshire- Morgan-Berkeley-Jefferson-Hardy- 1248 PM EDT Wed Apr 3 2024 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A severe thunderstorm capable of producing large hail is possible this afternoon east of the Blue Ridge Mountains. A Flood Watch remains in effect through late afternoon for much of the area near and north of Highway 50 and Interstate 66. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday River Flood Watches are in effect. Flooding may persist on some rivers through Friday night as excess water runs downstream. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times through this evening. MDZ001-501-502-VAZ503-504-WVZ501>506-041000- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 1248 PM EDT Wed Apr 3 2024 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight Flood Warnings are in effect this afternoon for portions of Grant County as well as Garrett, Mineral, and Allegany County. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Winter Weather Advisories are in effect Thursday into Thursday night for locations along and west of the Allegheny Front. Additional snow accumulation is expected late Thursday night through Friday night, and this may lead to travel disruptions during this time. .SPOTTER INFORMATION STATEMENT... Please send any reports of flooding or snowfall to the National Weather Service.
In the hours before
Local storm report, Apr 3, 4:04 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
404 PM EDT Wed Apr 03 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM Non-Tstm Wnd Gst 1 NNE Bay Ridge 38.96N 76.45W
04/03/2024 M59 mph ANZ532 MD NDBC
A wind gust of 51 knots (59 MPH) was measured by the
Annapolis CBIBS sensor (44063).
&&
Event Number LWX2402938
DHLocal storm report, Apr 3, 4:07 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
407 PM EDT Wed Apr 03 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM Marine Tstm Wind Annapolis Naval 38.98N 76.48W
04/03/2024 M45 mph Anne Arundel MD ASOS
A wind gust of 39 knots (45 MPH) was measured by the
ASOS at Annapolis U.S. Naval Academy (KNAK) adjacent to
the Chesapeake Bay.
&&
Event Number LWX2402939
DHLocal storm report, Apr 3, 4:08 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
408 PM EDT Wed Apr 03 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM Marine Tstm Wind Piney Point; MD 38.13N 76.53W
04/03/2024 M40 mph ANZ537 MD NOS-PORTS
A wind gust of 35 knots (40 MPH) was measured by the
Piney Point NOS sensor (PPTM2).
&&
Event Number LWX2402941
DHLocal storm report, Apr 3, 4:09 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
409 PM EDT Wed Apr 03 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Marine Tstm Wind 1 ESE Mayo 38.88N 76.48W
04/03/2024 M41 mph ANZ532 MD Mesonet
Wind Gusts of up to 36 knots (41 MPH) were measured by
the Saunders Point Light WeatherFlow sensor (XMTR)
between 3:15 and 3:20 PM.
&&
Event Number LWX2402942
DHLocal storm report, Apr 3, 4:10 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
410 PM EDT Wed Apr 03 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM Marine Tstm Wind Greenbury Point 38.97N 76.46W
04/03/2024 M48 mph ANZ532 MD Mesonet
A wind gust of 42 knots (48 MPH) was measured by the
Greenbury Point WeatherFlow sensor (XGRN).
&&
Event Number LWX2402943
DHLocal storm report, Apr 3, 4:11 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
411 PM EDT Wed Apr 03 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Marine Tstm Wind 3 SE Highland Beach 38.90N 76.44W
04/03/2024 M48 mph ANZ532 MD Buoy
A wind gust to 42 knots (48 MPH) was measured by the
Thomas Point NOS sensor (TPLM2).
&&
Event Number LWX2402944
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 1:34 AM EDT | Severe Thunderstorm Warning | LWX | Allegany, Garrett | 27 min |
| Apr 3, 3:26 AM EDT | Coastal Flood Advisory | LWX | Anne Arundel, Calvert, Charles, Harford, Saint Mary's | 65 hr |
| Apr 3, 6:24 AM EDT | Areal Flood Warning | LWX | Allegany, Garrett | 14 hr |
| Apr 3, 7:19 AM EDT | River Flood Warning | LWX | Washington | 38 hr |
| Apr 3, 7:21 AM EDT | River Flood Warning | LWX | Washington | 52 hr |
| Apr 3, 7:36 AM EDT | River Flood Warning | LWX | Frederick | 27 hr |
| Apr 3, 8:17 AM EDT | River Flood Warning | LWX | Allegany | 15 hr |
| Apr 3, 10:19 AM EDT | River Flood Warning | LWX | Montgomery | 54 hr |
| Apr 3, 11:10 AM EDT | Areal Flood Warning | LWX | Washington | 8 hr |
| Apr 3, 11:13 AM EDT | Winter Weather Advisory | LWX | 61 hr | |
| Apr 3, 11:37 AM EDT | Areal Flood Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 14 hr |
| Apr 3, 2:06 PM EDT | Areal Flood Warning | LWX | Cecil | 7 hr |
| Apr 3, 2:42 PM EDT | Areal Flood Warning | LWX | Baltimore | 6 hr |
| Apr 3, 3:21 PM EDT | River Flood Watch | LWX | Allegany | 8 hr |
| Apr 3, 3:21 PM EDT | River Flood Watch | LWX | Cecil | 20 hr |
| Apr 3, 4:05 PM EDT | Severe Thunderstorm Warning | LWX | Saint Mary's | 29 min |
| Apr 3, 7:51 PM EDT | Coastal Flood Warning | LWX | Saint Mary's | 4 hr |
Nearby
Tornado Warnings in Maryland, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.